# SDR 372PA0012

- Difficulty date: September 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 32,901 hours, 25,895 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 door emergency exit slide out of green band.  Inspected and found OK, gage needle is less than one-half of green band to the left, per MM 25-61-35 Pg. 215.  R&R R-2 emergy. exit slide IAW 737-300 MM 25-61-35 for convenience.
